# SDR CALA0400425

- Difficulty date: April 26, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 49,463 hours, 25,990 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 2024T3
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GAP PANEL BETWEEN LT HORIZONTAL STAB AND TAIL CONE CRACKED.  REPLACED PART PER SRM 51-10-02.
